?

Log in

No account? Create an account

Previous Entry | Next Entry

I've also just discovered I'm suddenly miraculously FAT .
I now weigh in at NINE STONE.
That means i've put on A STONE AND A HALF in A WEEK .!!.
Anyone that knows me will know that NINE STONE on me just looks fucking rediculous.
I don't just have a pot bellie ... I look like i was due to give birth LAST WEEK.

I'm not fucking amused.

Me and my Belleh are going to bed.

Comments

lunatic59
Feb. 16th, 2004 06:38 am (UTC)
side effects
could also be the side effects of altered meds. These docs like nothing more that to shove you out the door with a handful of 'scripts and delude you into thinking it's medical treatment. Sure there have been studies it they can't know how every chemical will react with every other chemical in a given individual. I think it's pretty careless to casually pass out drugs, unless the point is to support the pharamceutical companies that just let you use the corporate yacht for the weekend.

You will eventually have to be your own monitor to how your body reacts to the meds and tell the doc your experiences [even if they don't ask -- and shame on them if they don't]

Latest Month

September 2016
S M T W T F S
    123
45678910
11121314151617
18192021222324
252627282930 

Page Summary

Powered by LiveJournal.com